# SDR FDEA201701110828

- Difficulty date: January 11, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 77,886 hours, 14,091 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 4059060901
- Part serial: 93090586
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: C
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF PASSING THRU 3000 FEET GOT ALT MISCOMPARE ON CAPT PFD. ABOUT 10,000 F/O GOT SAME. WE WERE VMC ABOVE CLOUD LAYER AT THAT TIME. RAN AIRSPEED UNRELIABLE CHECKLIST. ALSO GOT IAS MISCOMPARE. CAPT ALT INDICATED FL330 AND F/O IND 32850. FGP ALTITUDE IND ALL BLANKS. WE HAD TO LEVEL OFF USING VERT SPEED 0. SEL NR 1 CADC PER PREVIOUS WRITE UP AND REST OF FLIGHT NORMAL PER THE CHECKLIST. REMOVED AND REPLACED NR 2 CADC REF MM 34-16-01-4. PERFORMED ALTIMETER ADJ/TEST REF MM 34-16-10-5, OPS CHECK NORMAL. PERFORMED MACH/AIRSPEED ADJ/TEST REF MM 34-16-11-5, OPS CHECK NORMAL. INSPECTED AND CLEANED PITOT TUBES, NO DEBRIS NOTED. VISUAL CHECK OF CAPT AND F/O'S STATIC PORT NORMAL, NO DEFECTS OR BLOCKAGE NOTED.  ALL CHECKS NORMAL, A/C OK FOR SERVICE.
